# SDR USAA991489

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 597
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK STATION 597 JUST BELOW STRINGER 17R FRAME.  INSTALLED DOUBLER PER SRM 53-10-2 FIG 5 AND EA 66417.  (M)
